Publications

Papers that have been submitted for publication:


    On the skein module of the product of a surface and a circle (with Gregor Masbaum), ArXiv:1804.05746, 15 pages
Papers that have been accepted for publication:


Papers that have been published:


  1. On the Kauffman bracket skein module of the 3-torus. Indiana University Math. Jour, 67 (2018) 993-998

  2. Signatures of real algebraic curves via plumbing diagrams (with Stepan Yu. Orevkov), Jour. Ksnot Th. Ramif., 27, (2018) 1840003 (33 pages)

  3. An application of TQFT to modular representation theory (with Gregor Masbaum), Invent. Math., 210, (2017): 510-530

  4. Signature Jumps and Alexander Polynomials for Links (with Charles Livingston), Proc. AMS, 144, (2016) 5407--5417

  5. Even and odd Kauffman bracket ideals for genus-1 tangles (with Susan M. Abernathy), New York J. Math. 22 (2016) 1039-1053

  6. Integral TQFT and modular representations (with Gregor Masbaum). Oberwolfach Reports, No 30, (2015), 1713

  7. Two functions on Sp(g,R), Comptes Rendus - Mathematique 353, Issue 6, (2015), 477-481

  8. Irreducible factors of modular representations of mapping class groups arising in Integral TQFT.(with Gregor Masbaum), Quantum Topology, 5, Issue 2, 2014, 225-258

  9. Extra structure and the universal construction for the Witten-Reshetikhin-Turaev TQFT, (with Xuanye Wang) Proc. Amer. Math. Soc. 142 (2014), 2915-2920.

  10. Maslov Index, Lagrangians, Mapping Class Groups and TQFT (with Gregor Masbaum), Forum Math. 25 (2013), no. 5, 1067-1106.

  11. On surgery curves for genus one slice knots (with Charles Livingston), Pac. J. Math. Vol. 265 (2013), No. 2, 405-425

  12. On the Turaev-Viro endomorphism, and the colored Jones polynomial (with Xuanting Cai), Algebraic & Geometric Topology, 13 (2013) 375-408

  13. Dimension formulas for some modular representations of the symplectic group in the natural characteristic (with Gregor Masbaum), J. Pure Appl. Algebra 217 (2013), no. 1, 82--86.

  14. The nonorientable four-genus of knots (with Charles Livingston), J. London Math. Soc. (2) 84 (2011) 559--577

  15. Integral TQFT for a one-holed torus (with Gregor Masbaum), Pacific Journal vol 252 No 1 (2011), 93--112.

  16. Heegaard genus, cut number, weak p-congruence, and quantum invariants, J. Knot Th and Ramif., vol 18, No.10 (2009) 1359-1368

  17. Quantum invariants and free Z_{p^2}-actions on 3-manifolds (with Khaled Qazaqzeh), Acta Mat. Vietnamica 33, No 3, (2008), 279--290

  18. Remarks on Congruence of 3-manifolds, J. Knot Th and Ramif. 16, (2007), 1357 -- 1360

  19. Integral Lattices in TQFT, (with Gregor Masbaum), Annales Scientifiques de l'Ecole Normale Superieure, 40, (2007), 815--844

  20. Congruence and Quantum invariants of 3-manifolds, Algebraic & Geometric Topology, 7 (2007), 1767--1790

  21. Arf invariants of real algebraic curves, Pacific J Math., 230,(2007), 297--313

  22. On the Kauffman bracket skein module of the quaternionic manifold (with John Harris), J. Knot Theory Ramifications, 16, (2007) 103--125

  23. On the Frohman Kania-Bartoszynska ideal, Math. Proc. Camb. Phil. Soc., 141, (2006), 265-271

  24. The parity of the Maslov index and the even cobordism category, (with Khaled Qazaqzeh), Fund. Math. 188 (2005), 95-102

  25. Integrality for TQFTs, Duke Math J, 125 (2004), no. 2, 389--413

  26. Integral bases for TQFT modules and unimodular representations of mapping class groups. (with Gregor Masbaum, Paul van Wamelen), Comment. Math. Helv. 79 (2004), no. 2, 260--284

  27. On the slice genus of links, (with Vincent Florens), Algebraic & Geometric Topology, 3, (2003), 905-920

  28. 3-manifold invariants and periodicity of homology spheres, (with Joanna Kania-Bartoszynska, and Jozef Przytycki), Algebraic & Geometric Topology, 2, (2002), 825-842

  29. The Homflypt skein module of a connected sum of 3-manifolds (with Jianyuan Zhong) , Algebraic & Geometric Topology, 1, (2001), 605-625

  30. On the Homflypt Skein Module of S^1 x S^2,(with Jianyuan Zhong), Math. Zeit., 237 (2001), 769-814

  31. Floppy Curves with Applications to Real Algebraic Curves, in Real Algebraic Geometry and Ordered Systems, ed. C. Delzell, J. Madden, Cont. Math. 253, American Math Society (2000) 39-76

  32. Quantum Invariants of periodic three-manifolds, Proceedings of the Kirby Fest,ed. J. Hass, M. Scharlemann, Geometry and Topology Monographs, 2 (1999), 157-175

  33. On the Witten-Reshetikhin-Turaev representations of mapping class groups, Proc. of A.M.S, 127 (1999), 2483--2488

  34. Topological Quantum Field Theory And Strong Shift Equivalence, Canadian Mathematical Bulletin, 42 (1999), 190-197

  35. Skein theory and Witten-Reshetikhin-Turaev Invariants of links in lens spaces, Commun. Math. Phys., 202 (1999), 411-419

  36. A TQFT for Wormhole cobordisms over the field of rational functions, Knot Theory, Warsaw 1995 ,ed V.F.R.Jones , J.Kania-Bartoszynska , J.H.Przytycki , P.Traczyk ,V.Turaev, Banach Center Publications 42,1998, 119-127

  37. Turaev-Viro Modules of Satellite Knots , Knots 96, ed S. Suzuki, World Scientific 1997, 337-363

  38. Invariants for 1-dimensional cohomology classes arising from TQFT, Topology and its Applications ,75 (1997) 217-259

  39. Real Algebraic Curves and Link Cobordism II, in Topology of Real Algebraic Varieties and related Topics eds. V.Kharlamov, A.Khorchagin, G.Polotovskii, O.Viro Amer.Math..Soc.. Transl.-( 2) vol 173, Advances in Mathematical Sciences, (1996 ) 73-84

  40. A Method for computing the Arf invariants of Links, in Quantum Topology,eds:L.H. Kaufmann , R.A. Baadhio, World Scientific Publishing Co.(1993) 174-181

  41. Link Cobordism in Rational Homology 3-spheres, The Journal of Knot Theory And Its Ramifications 2 (1993) 285-320

  42. Signatures of Singular Branched Covers, Math. Annalen 295 (1993), 645-659

  43. Classical Knot and Link Concordance, Comment. Math. Helv. 68 (1993) 1-19

  44. Discriminants of Casson-Gordon Invariants (with Charles Livingston), Math. Proc. Camb. Phil. Soc. 112 (1992), 127-139

  45. The Casson-Gordon Invariant and Link concordance (with Charles Livingston), Topology31 (1992),475-492.

  46. Real Algebraic Curves and Link Cobordism, Pacific J. Math. 153 (1992) 31-69.

  47. An Algebraic Link Concordance Group for (p, 2p - 1) - Links in S2p+1 (with Charles Livingston), Proc. of the Edinburgh Math. Soc. 34 (1991), 455-462.

  48. Algebraic Curves in RP(1) x RP(1), Proc. A.M.S. 113 (1991), 47-52.

  49. The Duality Conjecture in Formal Knot Theory (with Richard Litherland), Osaka J. Math. 23 (1986), 229-247.

  50. Ribbon concordance and a Partial Order on S-equivalence classes, Topology and its Applications, 18 (1984), 313-324.

  51. On embedding 3-manifolds in 4-space (with Charles Livingston), Topology 22, (1983), 241-252.

  52. Slice knots in S3, Quart. J. Math. Oxford 34 (1983), 305-322.

  53. On the Slice Genus of Knots, Invent. Math. 66 (1982), 191-197.

  54. Configuration of surfaces in 4-manifolds, Trans. A.M.S. 264 (1981), 353-380.

  55. Topological proof of the G-Signature Theorem for G finite, Pacific Journal of Math. 97 (1981), 105-114.

  • Website Feedback
  • Accessibility Statement